# SDR 06FDEA2088

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 900-959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN, LT SEAT TRACK X= 27.5 CORROSION AROUND STA 900 AND STA 959.  CORROSION FOUND OUT OF LIMITS AT LH SEAT TRACK X=  27.5 AROUND STA 900 AND    959, CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG 1 VOL I. FABRICATED NEW SEAT TRACK   SPLICE   HAT AND SPLICE PLATE AS PER SRM 53-70-00 FIG 1 VOL I. MAJOR REPAIR AS PER GMM 6-2-100.
